D. Aregba-driollet and C. Berthon, Numerical approximation of Kerr-Debye equations, p.293728
URL : https://hal.archives-ouvertes.fr/hal-00293728

S. Balbus and J. C. Papaloizou, On the Dynamical Foundations of ?? Disks, The Astrophysical Journal, vol.521, issue.2, p.650, 1999.
DOI : 10.1086/307594

M. Baudin, C. Berthon, F. Cocquel, R. Masson, and Q. H. Tran, A relaxation method for two-phase flow models with hydrodynamic closure law, Numerische Mathematik, vol.48, issue.3, pp.99-411, 2005.
DOI : 10.1007/s00211-004-0558-1

C. Berthon, Stability of the MUSCL Schemes for the Euler Equations, Communications in Mathematical Sciences, vol.3, issue.2, pp.133-158, 2005.
DOI : 10.4310/CMS.2005.v3.n2.a3

C. Berthon, Robustness of MUSCL schemes for 2D unstructured meshes, Journal of Computational Physics, vol.218, issue.2, pp.495-509, 2006.
DOI : 10.1016/j.jcp.2006.02.028

C. Berthon, Numerical approximations of the 10-moment Gaussian closure, Mathematics of Computation, vol.75, issue.256, pp.1809-1831, 2006.
DOI : 10.1090/S0025-5718-06-01860-6

C. Berthon, B. Braconnier, and B. Nkonga, Numerical approximation of a degenerated non-conservative multifluid model: relaxation scheme, International Journal for Numerical Methods in Fluids, vol.48, issue.1, pp.85-90, 2005.
DOI : 10.1002/fld.933

C. Berthon, M. Breuss, and M. O. Titeux, A relaxation scheme for the approximation of the pressureless Euler equations, Numerical Methods for Partial Differential Equations, vol.118, issue.2, pp.484-505, 2006.
DOI : 10.1002/num.20108

C. Berthon, P. Charrier, and B. Dubroca, An HLLC scheme to solve the M1 Model of radiative transfer in two space dimensions, J. Sci. Comput, pp.31-347, 2007.
URL : https://hal.archives-ouvertes.fr/hal-00293559

C. Berthon and F. Marche, A Positive Preserving High Order VFRoe Scheme for Shallow Water Equations: A Class of Relaxation Schemes, SIAM Journal on Scientific Computing, vol.30, issue.5, pp.2587-2612, 2008.
DOI : 10.1137/070686147

URL : https://hal.archives-ouvertes.fr/hal-00370486

F. Bouchut, Entropy satisfying flux vector splittings and kinetic BGK models, Numerische Mathematik, vol.94, issue.4, pp.623-672, 2003.
DOI : 10.1007/s00211-002-0426-9

URL : http://citeseerx.ist.psu.edu/viewdoc/summary?doi=

F. Bouchut, Nonlinear Stability of Finite Volume Methods for Hyperbolic Conservation Laws, and Well-Balanced Schemes for Sources, Frontiers in Mathematics, 2004.

F. Bouchut and T. Morales, An entropy satisfying scheme for two-layer shallow water equations with uncoupled treatment, ESAIM: Mathematical Modelling and Numerical Analysis, vol.42, issue.4, pp.2-42, 2008.
DOI : 10.1051/m2an:2008019

C. Chalons and F. , Navier-Stokes equations with several independent pressure laws and explicit predictor-corrector schemes, Numerische Mathematik, vol.36, issue.3, pp.451-478, 2005.
DOI : 10.1007/s00211-005-0612-7

URL : https://hal.archives-ouvertes.fr/hal-00112166

C. Chalons and J. Coulombel, Relaxation approximation of the Euler equations, Journal of Mathematical Analysis and Applications, vol.348, issue.2, pp.872-893, 2008.
DOI : 10.1016/j.jmaa.2008.07.034

G. Q. Chen, C. D. Levermore, and T. P. Liu, Hyperbolic conservation laws with stiff relaxation terms and entropy, Communications on Pure and Applied Mathematics, vol.44, issue.6, pp.47-787, 1995.
DOI : 10.1002/cpa.3160470602

J. Kembhavi, Elements of Hydrodynamics Applied to the Interstellar Medium, Starbursts: Triggers, Nature, and Evolution, Les Houches School, ESP Sciences, p.77, 1996.

F. Coquel and B. Perthame, Relaxation of Energy and Approximate Riemann Solvers for General Pressure Laws in Fluid Dynamics, SIAM Journal on Numerical Analysis, vol.35, issue.6, pp.2223-2249, 1998.
DOI : 10.1137/S0036142997318528

P. Crispel, P. Degond, and M. Vignal, An asymptotically stable discretization for the Euler-Poisson system in the quasineutral limit, C. R. Acad. Sci. Paris Ser. I, pp.323-328, 2005.

P. Crispel, P. Degond, and M. Vignal, An asymptotic preserving scheme for the two-fluid Euler???Poisson model in the quasineutral limit, Journal of Computational Physics, vol.223, issue.1, pp.208-234, 2007.
DOI : 10.1016/j.jcp.2006.09.004

URL : https://hal.archives-ouvertes.fr/hal-00635602

P. Degond, F. Deluzet, A. Sangam, and M. Vignal, An Asymptotic Preserving scheme for the Euler equations in a strong magnetic field, Journal of Computational Physics, vol.228, issue.10, pp.3540-3558, 2009.
DOI : 10.1016/j.jcp.2008.12.040

URL : https://hal.archives-ouvertes.fr/hal-00319630

P. Degond, S. Jin, and J. Liu, Mach-number uniform asymptotic-preserving Gauge schemes for compressible flows, Bull. Inst. Math., Acad. Sinica (New Series), vol.2, pp.851-892, 2007.
URL : https://hal.archives-ouvertes.fr/hal-00635618

P. Degond, J. Liu, and M. Vignal, Analysis of an Asymptotic Preserving Scheme for the Euler???Poisson System in the Quasineutral Limit, SIAM Journal on Numerical Analysis, vol.46, issue.3, pp.46-1298, 2008.
DOI : 10.1137/070690584

URL : https://hal.archives-ouvertes.fr/hal-00635071

S. Fabre, Stability analysis of the Euler-poisson equations, Journal of Computational Physics, vol.101, issue.2, pp.445-451, 1992.
DOI : 10.1016/0021-9991(92)90020-Y

T. Gallouet, J. M. Hérard, and N. Seguin, Some approximate Godunov schemes to compute shallowwater equations with topography, pp.479-513, 2003.
URL : https://hal.archives-ouvertes.fr/hal-01290889

J. M. Gallardo, C. Parés, and M. Castro, On a well-balanced high-order finite volume scheme for shallow water equations with topography and dry areas, Journal of Computational Physics, vol.227, issue.1, pp.574-601, 2007.
DOI : 10.1016/j.jcp.2007.08.007

E. Godlewski and P. A. Raviart, Hyperbolic systems of conservations laws, Applied Mathematical Sciences, vol.118, 1996.

M. Gonzáles, E. Audit, and P. Huynh, HERACLES: a three-dimensional radiation hydrodynamics code, Astronomy and Astrophysics, vol.464, issue.2, pp.429-435, 2007.
DOI : 10.1051/0004-6361:20065486

J. M. Greenberg and A. Y. Leroux, A Well-Balanced Scheme for the Numerical Processing of Source Terms in Hyperbolic Equations, SIAM Journal on Numerical Analysis, vol.33, issue.1, pp.1-16, 1996.
DOI : 10.1137/0733001

J. M. Greenberg, A. Y. Leroux, R. Baraille, and A. Noussair, Analysis and Approximation of Conservation Laws with Source Terms, SIAM Journal on Numerical Analysis, vol.34, issue.5, pp.1980-2007, 1997.
DOI : 10.1137/S0036142995286751

A. Harten, P. D. Lax, and B. , Van Leer, On upstream differencing and Godunov-type schemes for hyperbolic conservation laws, SIAM, vol.25, pp.33-61, 1983.

R. A. James, The solution of poisson's equation for isolated source distributions, Journal of Computational Physics, vol.25, issue.2, pp.71-93, 1977.
DOI : 10.1016/0021-9991(77)90013-4

S. Jin, A steady-state capturing method for hyperbolic systems with geometrical source terms, ESAIM: Mathematical Modelling and Numerical Analysis, vol.35, issue.4, pp.631-645, 2001.
DOI : 10.1051/m2an:2001130

S. Jin and Z. P. Xin, The relaxation schemes for systems of conservation laws in arbitrary space dimensions, Communications on Pure and Applied Mathematics, vol.54, issue.3, pp.235-278, 1995.
DOI : 10.1002/cpa.3160480303

R. J. Leveque, Balancing Source Terms and Flux Gradients in High-Resolution Godunov Methods: The Quasi-Steady Wave-Propagation Algorithm, Journal of Computational Physics, vol.146, issue.1, pp.346-365, 1998.
DOI : 10.1006/jcph.1998.6058

R. J. Leveque and M. Pelanti, A Class of Approximate Riemann Solvers and Their Relation to Relaxation Schemes, Journal of Computational Physics, vol.172, issue.2, pp.572-591, 2001.
DOI : 10.1006/jcph.2001.6838

URL : https://hal.archives-ouvertes.fr/hal-01342280

Y. Li, Convergence of the nonisentropic Euler???Poisson equations to incompressible type Euler equations, Journal of Mathematical Analysis and Applications, vol.342, issue.2, pp.1107-1125, 2008.
DOI : 10.1016/j.jmaa.2007.12.067

R. Natalini and F. Rousset, Convergence of a singular Euler-Poisson approximation of the incompressible Navier-Stokes equations, Proc. Amer, pp.2251-2258, 2006.
URL : https://hal.archives-ouvertes.fr/hal-00458157

S. Noelle, N. Pankratz, G. Puppo, and J. R. Natvig, Well-balanced finite volume schemes of arbitrary order of accuracy for shallow water flows, Journal of Computational Physics, vol.213, issue.2, pp.474-499, 2006.
DOI : 10.1016/j.jcp.2005.08.019

P. L. Roe, Characteristic-Based Schemes for the Euler Equations, Annual Review of Fluid Mechanics, vol.18, issue.1, pp.337-365, 1986.
DOI : 10.1146/annurev.fl.18.010186.002005

I. Suliciu, On modelling phase transitions by means of rate-type constitutive equations. Shock wave structure, International Journal of Engineering Science, vol.28, issue.8, pp.28-829, 1990.
DOI : 10.1016/0020-7225(90)90028-H

I. Suliciu, Some stability-instability problems in phase transitions modelled by piecewise linear elastic or viscoelastic constitutive equations, International Journal of Engineering Science, vol.30, issue.4, pp.483-494, 1992.
DOI : 10.1016/0020-7225(92)90039-J

A. Suresh, Positivity-Preserving Schemes in Multidimensions, SIAM Journal on Scientific Computing, vol.22, issue.4, pp.1184-1198, 2000.
DOI : 10.1137/S1064827599360443

B. Van-leer, Towards the ultimate conservative difference scheme. II. Monotonicity and conservation combined in a second-order scheme, Journal of Computational Physics, vol.14, issue.4, pp.361-70, 1974.
DOI : 10.1016/0021-9991(74)90019-9

B. Van-leer, Towards the ultimate conservative difference scheme. V. A second-order sequel to Godunov's method, Journal of Computational Physics, vol.32, issue.1, pp.101-136, 1979.
DOI : 10.1016/0021-9991(79)90145-1

B. Van-leer, On the Relation Between the Upwind-Differencing Schemes of Godunov, Engquist???Osher and Roe, SIAM Journal on Scientific and Statistical Computing, vol.5, issue.1, pp.1-20, 1984.
DOI : 10.1137/0905001